Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 397576, 17 pages
Research Article

Bandwidth Reconfigurable Metamaterial Arrays

ElectroScience Laboratory, Department of Electrical and Computer Engineering, The Ohio State University, 1330 Kinnear Road, Columbus, OH 43210, USA

Received 2 December 2013; Accepted 1 March 2014; Published 12 June 2014

Academic Editor: Douglas H. Werner

Copyright © 2014 Nathanael J. Smith et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nathanael J. Smith, Dimitris Papantonis, and John L. Volakis, “Bandwidth Reconfigurable Metamaterial Arrays,” International Journal of Antennas and Propagation, vol. 2014, Article ID 397576, 17 pages, 2014.